Volume 15, Issue 2 (2015)                   MJEE 2015, 15(2): 30-35 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tabari Saadi P, Mardani M M, Shasadeghi M, Safarinejadian B. Leader-Following Consensus of Nonlinear Multi-Agent Systems Based on Parameterized Lyapunov Function. MJEE 2015; 15 (2) :30-35
URL: http://mjee.modares.ac.ir/article-17-8771-en.html
1- Department of Electrical and Electronics Engineering, Shiraz University of Technology, Shiraz, Iran
Abstract:   (5194 Views)
This paper studies the consensus problem of nonlinear leader-following multi-agent systems (MAS). To do this, the error dynamics between the leader agent and follower ones are described via a Takagi-Sugeno (TS) fuzzy model. If the obtained TS fuzzy model is stable, then all of the nonlinear agents reach consensus. The consensus problem is investigated based on the parameterized or fuzzy Lyapunov function combined with a technique of introducing slack matrices. The slack matrices cause to decouple the Lyapunov matrices from systems ones and therefore, sufficient consensus conditions are obtained in terms of linear matrix inequalities (LMIs). The proposed slack matrices add an extra degree-of-freedom to the LMI conditions and also decrease the conservativeness of the LMI-based conditions. Finally, in order to illustrate the effectiveness and merits of the proposed method, a numerical example for the consensus problem of nonlinear leader-follower MAS with thirteen followers is solved.
Full-Text [PDF 487 kb]   (2833 Downloads)    

Received: 2015/06/25 | Accepted: 2016/09/25 | Published: 2038/01/19

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.